Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are chest pain and dizziness a side effect of Chantex?

I m having chest pain .....feels like someone is sitting on my chest , some stabbing pain and harder than normal to breathe. I just started taking chantex 7 days ago. I m also dizzy. I know Chantex can cause various side effects. Should I be more worried? Go to ER?
Mon, 24 Jul 2017
Report Abuse
Dentist 's  Response
Hi..
Can understand your concern..

Chantix contains drug varenicline and is used quit smoking when prescribed with proper counselling and behavioural modifications.
Chest tightness,difficulty in breathing,forceful breathing are all side effects of Chantix.
And if you are experiencing these side effects you should immediately stop taking the medicine and consult your doctor soon so that he can replace your medicine with other medicines like Zyban.
But you should not take any medicine without consulting a doctor.

Hope your query is solved..

Thanks and regards..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are chest pain and dizziness a side effect of Chantex?

Hi.. Can understand your concern.. Chantix contains drug varenicline and is used quit smoking when prescribed with proper counselling and behavioural modifications. Chest tightness,difficulty in breathing,forceful breathing are all side effects of Chantix. And if you are experiencing these side effects you should immediately stop taking the medicine and consult your doctor soon so that he can replace your medicine with other medicines like Zyban. But you should not take any medicine without consulting a doctor. Hope your query is solved.. Thanks and regards..